# SDR AALA201807309049

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 59,271 hours, 29,698 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 18406032
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. ON CLIMB OUT FLIGHT CREW WAS UNABLE TO COOL DOWN THE AIRCRAFT. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW FOR AN UNSCHEDULED LANDING.  THE AC WAS NOT OVERWEIGHT AND LANDED WITHOUT INCIDENT. REPLACE THE RT SECONDARY HEAT EXCHANGER PER AMM 21-51-04 AND 21-51-05. SEE ALSO SDR'S AALA20180729002 & AALA201807309050.
